MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918930250
Medical Device Problem Codes Deflation Problem (1149); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G24premarket / 510(k): k113220, k163174.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that deflation issue occurred.A 2.50mm x 30mm emerge balloon catheter was selected for dilation.However, the balloon did not deflate entirely when pulling negative.The balloon was prepped again, and it would not cross the lesion.The procedure was then completed using a different device, and it worked fine.No patient complications were reported.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24939779
Report Number2124215-2026-21446
Device Sequence Number13429568
Product Code LOX
UDI-Device Identifier08714729806417
UDI-Public(01)08714729806417
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918930250
Device Catalogue NumberH7493918930250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown